Pacific Journal of Mathematics

Polynomials and Hausdorff matrices.

Philip C. Tonne

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 613-615.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913249

Mathematical Reviews number (MathSciNet)
MR0342904

Zentralblatt MATH identifier
0299.40004

Subjects
Primary: 41A05: Interpolation [See also 42A15 and 65D05]

Citation

Tonne, Philip C. Polynomials and Hausdorff matrices. Pacific J. Math. 50 (1974), no. 2, 613--615. https://projecteuclid.org/euclid.pjm/1102913249


Export citation

References

  • [1] A. Jakimovski, Some remarks on the moment problem of Hausdorff, J. London Math. Soc, 33 (1958), 1-13.
  • [2] J. S. Mac Nerney, Hermitianmoment sequences, Trans. Amer. Soc, 103 (1962), 45-81.
  • [3] Philip C. Tonne, Power-series and Hausdorff matrices, Pacific J. Math., 21 (1967), 189-198. 4.1A regular determinant of binomial coefficients, Proc. Amer. Math. Soc, 41 (1973), 17-23.